# SDR SWIA2019110846728

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,608 hours, 21,090 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Condition: Erratic
- Location: Cabin Altitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 8,000 FEET CABIN ALTITUDE INDICATED ZERO, CABIN RATE INDICATED ZERO. CABIN DIFFERENTIAL INDICATED 4.8 PSI. AIRCRAFT RATE OF CLIMB WAS GREATER THAN 2,500 FEET PER MINUTE.PERFORMED OPERATION TEST AND FUNTIONAL BITE TEST OF THE CABIN PRESSURE CONTROLLER IAW AMM. NO DEFECTS FOUND. CABIN PRESSURE CONTROLLER TEST SATISFACTORILY.
